教師資料查詢 | 類別: 期刊論文 | 教師: 張慧京 CHAN CHANG WHEI-CHING (瀏覽個人網頁)

標題:Existence and Stability of Multibump Solutions of an Integral-Differential Equation
學年96
學期1
出版(發表)日期2007/11/01
作品名稱Existence and Stability of Multibump Solutions of an Integral-Differential Equation
作品名稱(其他語言)
著者張慧京; Chan, Whei-ching C.; Lin, Su-Shing
單位淡江大學數學學系
出版者World Scientific Publishing
著錄名稱、卷期、頁數International Journal of Bifurcation and Chaos 17(11), pp.4099-4115
摘要We consider the existence and stability of multibump solutions of a class of integral-differential equations modeling a single layer of homogeneous neural network with both excitatory and inhibitory neurons. The existence results are obtained by combining several shifts of a one-bump solution. Dynamical properties are obtained by considering the equation as an infinite-dimensional dynamical system and the spectrum of multibump solutions in terms of the weight functions. The center manifold theory and its foliation are used to show exponential stability with asymptotic phase for multibump solutions. Numerical results for some possible bifurcation phenomena are also presented.
關鍵字Center manifold;invariant foliation;asymptotic phase;multibump solution
語言英文
ISSN0218-1274
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!